# SDR DJFA2008083

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 9,425 hours, 5,894 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473054
- Part serial: 0782
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE CREW REPORTED INTERMITTENT BAGGAGE FIRE DETECTION LIGHT ILLUMINATION.  NO EVIDENCE OF SMOKE OR FUMES.  MAINT COULD NOT DUPLICATE THE DISCREPANCY.  THE BAGGAGE FIRE DETECTOR WAS REPLACE FOR PRECAUTIONARY PURPOSES.
